# SDR USAA2010070691340

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 32,623 hours, 11,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 940 - MSP - EEL - WHILE INFLIGHT ROW 22 LEFT SIDE CEILING AND EMERGENCY LIGHTS ILLUMINATED - ROW 5 LEFT LIGHTS DO NO WORK & INTERPHONE DID NOT WORK WHILE LIGHTS WERE ILLUMINATED.  MAINTENANCE RESET CIDS (CABIN INTERCOMMUNICATION DATA SYSTEM) AND PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM WITH NO DEFECTS FOUND.
